My story is some what similar to yours so thought you might like to hear.
I started off as a head-acher for some years now however found that Sandomigran controlled it with no problem. 2 years later I woke up one day with minor MAV symptoms. Quite scary as i was travelling with limited medical care at the time. Lasted about 3 weeks. Next 6 months were as normal until one morning I woke up again exactly the same as before..dizziness, haziness etc.. I was still travelling so i decided to fly home. As before, it went away after about 5 weeks until 2 months later again woke up with it except this time MUCH worse. Same story as your self, couldn't walk, all lights were too bright, noise was too loud, ringing in my ears, constant pulsing and falling sensation, severe stomach pains, frequent emergency room visits. Had every possible test and scan you can think of.. each with negative results. Got extremely depressed.. I'm young (19 years old) and travelling living the life parties etc to suddenly in bed all day everyday in a dark room not being able to care for my self was a real down mind breaker.. as i'm sure your aware of.
First tried Sandomigran with no effect anymore, then topomax, then endep each for months at a time due to my Neuro's instructions. All with no change.
Finally tried Epilim and after taking just ONE tablet, i felt different. Since then I have improved about 80%. I can go outside now, I can move quickly, I can drive, I can study, I can travel. In so many ways I have my life back.
I have had side effects on Epilim though, first was the headaches came back. My GP threw me on a beta blocker called Derolin (propranolol) and it quickly took care of the headaches again although my head still feels a bit heavy. One of the two drugs have caused a constant slight nausea which is more of an annoyance than a major issue. Sort of like nervous butterflies in your stomach. Bit of weight gain and change in appetite.
I still need my sunglasses most of the time outside but Epilim has literally given me my life back.
The other interesting thing was that I also deal with music on a day-to-day basis as I'm a music producer and am ALWAYS in the studio. Just interested given that your a singing teacher too. It is quite possible that the two are linked because there is suposedly an association between the inner ear and Migraine hence "Vestibular Migraine".
I'm eager to hear how Epilim has gone for you as I noticed that your post was 6 months ago.
All the best and hang in there!